# SDR SIMA20140727001

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 24,126 hours, 20,147 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

FROM REDUCING THRUST AT CRUISE FOR DECENT HEARD & FELT A LOUD BANG.  FLIGHT ATTENDANT REPORTS LOUDEST IN CTR OF CABIN.  ENGINE INDICATIONS ALL NORMAL DURING CRUISE, POSSIBLE COMPRESSOR STALL.  TROUBLESHOT IAW FIM 72-00-00-810-817.  R & R RT ENGINE 9TH STAGE VALVE IAW NRWC 931-SGF-01852.  ACCOMPLISHED HIGH POWER RUNS, NO DEFECTS NOTED IAW RR MM 72-00-00-790-002.
